IGF-2 and drive................causing stomach issues - AnabolicMinds.com

IGF-2 and drive................causing stomach issues

  1. New Member
    firedoghfd's Avatar
    Join Date
    Feb 2009
    Posts
    67
    Rep Power
    102

    Reputation

    IGF-2 and drive................causing stomach issues


    I am stacking drive with igf-2 and it is killing my stomach. Could I be using to much or does it take a few days for you body to get use to it?

  2. Elite Member
    TexasLifter89's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Feb 2008
    Posts
    8,237
    Rep Power
    38247

    Reputation

    It is the drive (a fairly common problem I hear of from the forskolin). Have you used it before? My suggestion would be to pyramid dosing up on it over a weeks or mores time.
    - Join Me: Tex89 M-Sten RX Log... Dicing that iron -
    http://anabolicminds.com/forum/cycle-info/222790-tex89s-msten-rx.html
  3. New Member
    firedoghfd's Avatar
    Join Date
    Feb 2009
    Posts
    67
    Rep Power
    102

    Reputation

    I used it in the past with no issues. Maybe I need to do a loading does
    over the next week this time.
    •   
       

  4. The Female Terminator
    Rosie Chee's Avatar
    Stats
    5'1"  123 lbs.
    Join Date
    Mar 2008
    Age
    30
    Posts
    16,156
    Rep Power
    193998

    Reputation Reputation Reputation Reputation

    Quote Originally Posted by firedoghfd View Post
    I am stacking drive with igf-2 and it is killing my stomach. Could I be using to much or does it take a few days for you body to get use to it?
    As Austin said, it could be ingredients in Drive. Your body will get used to it within a week and settle down.

    ~Rosie
    Team APPNUT
    Contact Me for INDIVIDUALIZED TRAINING AND NUTRITION

    "Think like a Champion. Train like a Warrior. Live with a Purpose." - Rosie Chee

Similar Forum Threads

  1. SLIN causing issues, opinions please
    By 808rebel in forum Supplements
    Replies: 9
    Last Post: 06-07-2011, 09:05 PM
  2. What is causing my Libido issues?
    By Shyne in forum Anabolics
    Replies: 0
    Last Post: 11-19-2007, 05:19 AM
  3. thyroid issues causing low testosterone?
    By smc252 in forum Male Anti-Aging Medicine
    Replies: 29
    Last Post: 07-16-2007, 11:48 AM
  4. bulk powders causing upset stomach?
    By Crimson_Soul in forum Supplements
    Replies: 4
    Last Post: 03-11-2005, 09:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in